# SDR SWIA2023011001

- Difficulty date: January 11, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH LOWER WING PLANK AT FS513.00 WS45.0 HAS CHAFFE DAMAGED FROM THE BODY FAIRING (MARKED)      (C-CHECK RO 2/26/2023)    BLENDED WITHIN LIMITS ZONE A (**), ORIGINAL MATERIAL THICKNESS 0.300", REMAINING 0.296",  MATERIAL REMOVED 0.004"REF REO 601R-57-21-3692, REV --, 2023-01-25 AND COMPLIED WITH ALL STEPS OF GREO 601R-57-21-880 REV -D DATE 2017-03-06RH LOWER WING PLANK AT FS513.00 WS45.0
